On thin-tall scattered spaces

I. Juhász; W. Weiss

Colloquium Mathematicae (1978)

  • Volume: 40, Issue: 1, page 63-68
  • ISSN: 0010-1354

How to cite


I. Juhász, and W. Weiss. "On thin-tall scattered spaces." Colloquium Mathematicae 40.1 (1978): 63-68. <http://eudml.org/doc/264443>.

author = {I. Juhász, W. Weiss},
journal = {Colloquium Mathematicae},
keywords = {locally compact scattered space; extra set-theoretic axioms},
language = {eng},
number = {1},
pages = {63-68},
title = {On thin-tall scattered spaces},
url = {http://eudml.org/doc/264443},
volume = {40},
year = {1978},

AU - I. Juhász
AU - W. Weiss
TI - On thin-tall scattered spaces
JO - Colloquium Mathematicae
PY - 1978
VL - 40
IS - 1
SP - 63
EP - 68
LA - eng
KW - locally compact scattered space; extra set-theoretic axioms
UR - http://eudml.org/doc/264443
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.